Blank Cover Image
所蔵情報QRコード

Japanese journal of mathematics. New series / 日本数学会

資料種別:
雑誌
背文字タイトル:
Japanese journal of mathematics. New series
出版情報:
Tokyo : Published for the Mathematical Society of Japan by Kinokuniya, 1975-2005
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Sept. 1975)-v. 31, no. 2 (Dec. 2005)
継続前誌:
Japanese journal of mathematics : transactions and abstracts / National Research Council of Japan = 日本数學輯報 : 原著及抄録 / 學術研究會議編纂 <AA00690968>
継続後誌:
Japanese journal of mathematics. 3rd series / the Mathematical Society of Japan <AA12130756>
ISSN:
02892316
書誌ID:
AA00690979
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

日本数学会

Mathematical Society of Japan

日本数学教育学会

産業図書

8 雑誌 數學

日本数学会

岩波書店

日本数学教育会

日本数学教育会

日本数学物理学会

岩波書店

林, 鶴一, 東北大学

[Tôhoku University]

日本数学教育学会

日本数学教育学会

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

日本数学教育学会

日本数学教育学会

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12